Posted by Anita on 07/01/04 at 07:52 PM
Hi everyone – Thanks to all of you who have shared your experiences with Effexor withdrawal. While I am sorry to hear of your hardships, I am of course relieved to know that I am not alone! I slowly weaned myself off of 225 mg, and am now on day 18 of NO Effexor. I have gone through all of the horrid physical symptoms discussed here, and am relieved to say that it appears that the physical effects are now lifting.
However, I am nearly crippled with depression and anxiety…I have definite “degrees”” of depression, where it appears to lift or provide a bit of relief and then in the blink of an eye, I crash again. My confusion lies in the fact that I do not know if this horrifying sadness/desperateness is part of the withdrawal process or just “”me”” (and if it is just “”me”” then I definitely need something to take Effexor’s place!!). Has anyone experienced depression and anxiety??? I seem to be particularly obsessed with just being at home — I don’t want to work, I don’t want to deal w/ people or problems, etc. My mind has had the “”revelation”” that “”just staying home”” is the answer to everything.